EconPapers    
Economics at your fingertips  
 

A nonparametric approach tothe noise density in stochastic volatility models

Simone Alfarano, Friedrich Wagner and Mishael Milaković

Applied Financial Economics Letters, 2008, vol. 4, issue 5, 311-314

Abstract: We propose a nonparametric method to determine the functional form of the noise density in discrete-time stochastic volatility models of financial returns. Our approach suggests that the assumption of Gaussian noise is often adequate, but we do observe deviations from Gaussian noise for some assets, for instance gold.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/17446540701736010 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:raflxx:v:4:y:2008:i:5:p:311-314

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/rafl20

DOI: 10.1080/17446540701736010

Access Statistics for this article

Applied Financial Economics Letters is currently edited by Anita Phillips

More articles in Applied Financial Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:raflxx:v:4:y:2008:i:5:p:311-314